# SDR FDEA202509301857

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N261FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67532
- Aircraft time: 2,616 hours, 1,256 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO  AT APPROX. STA 285 TO 412 & RBL33 TO RBL 54.75, FLOORBOARD 222BFF ABOVE   SURFACE SKIN HAS INDENTATION. FABRICATED NEW FLOOR PANEL 222BFF, MPN: 141T5856-106, RBL 33-RBL 54.75, STATION 285-412   IN REF TO BOEING DWG 141T5856-106. SEE JPF FOR ALL WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91061 NR# 0148.
